RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1003–1006 (Mi dan33132)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The divergence of transformations to normal form of differential equations

A. D. Bruno


Full text: PDF file (560 kB)

Bibliographic databases:
UDC: 517.925
Presented: Л. С. Понтрягин
Received: 16.08.1966

Citation: A. D. Bruno, “The divergence of transformations to normal form of differential equations”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1003–1006

Citation in format AMSBIB
\Bibitem{Bru67}
\by A.~D.~Bruno
\paper The divergence of transformations to normal form of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1003--1006
\mathnet{http://mi.mathnet.ru/dan33132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217354}
\zmath{https://zbmath.org/?q=an:0157.15102}


Linking options:
  • http://mi.mathnet.ru/eng/dan33132
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “Instability in a Hamiltonian system and the distribution of asteroids”, Math. USSR-Sb., 12:2 (1970), 271–312  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019